Multiple equilibria in a simple asset pricing model

Todd B. Walker, Charles H. Whiteman

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Multiple stationary equilibria are often encountered in standard asset pricing models when one assumes negative-exponential utility with Gaussian uncertainty. This paper demonstrates that there are exactly two stationary equilibria, which are due solely to the presence of nonlinearities.

Original languageEnglish (US)
Pages (from-to)191-196
Number of pages6
JournalEconomics Letters
Issue number3
StatePublished - Dec 2007

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics
  • Finance


Dive into the research topics of 'Multiple equilibria in a simple asset pricing model'. Together they form a unique fingerprint.

Cite this